C 1 , β -partial regularity of p -harmonic maps at the free boundary

Thomas Müller

Bollettino dell'Unione Matematica Italiana (2002)

  • Volume: 5-B, Issue: 1, page 79-107
  • ISSN: 0392-4041


We prove the partial C 1 , β -regolarity up to the free boundary of the p -harmonic maps which minimize the p -energy D u p d x .

How to cite


Müller, Thomas. "$C^{1,\beta}$-partial regularity of $p$-harmonic maps at the free boundary." Bollettino dell'Unione Matematica Italiana 5-B.1 (2002): 79-107. <http://eudml.org/doc/195602>.

abstract = {We prove the partial $C^\{1, \beta\}$-regolarity up to the free boundary of the $p$-harmonic maps which minimize the $p$-energy $\int |Du|^\{p\} \, dx$.},
author = {Müller, Thomas},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {2},
number = {1},
pages = {79-107},
publisher = {Unione Matematica Italiana},
title = {$C^\{1,\beta\}$-partial regularity of $p$-harmonic maps at the free boundary},
url = {http://eudml.org/doc/195602},
volume = {5-B},
year = {2002},

AU - Müller, Thomas
TI - $C^{1,\beta}$-partial regularity of $p$-harmonic maps at the free boundary
JO - Bollettino dell'Unione Matematica Italiana
DA - 2002/2//
PB - Unione Matematica Italiana
VL - 5-B
IS - 1
SP - 79
EP - 107
AB - We prove the partial $C^{1, \beta}$-regolarity up to the free boundary of the $p$-harmonic maps which minimize the $p$-energy $\int |Du|^{p} \, dx$.
LA - eng
UR - http://eudml.org/doc/195602
ER -


  1. ALT, H. W., Lineare Funktionalanalysis, Springer, second edition 1992. Zbl0753.46001
  2. DUZAAR, F.- GASTEL, A., Minimizing p -harmonic maps at a free boundary, Boll. Unione Mat. Ital. Sez. B Artci. Ric. Mat. (8), 1 (1998), 391-406. Zbl0922.58014MR1638151
  3. FUSCO, N.- HUTCHINSON, J., Partial regularity for minimisers of certain functionals having nonquadratic growth, Ann. Mat. Pura Appl. (4), 155 (1989), 1-24. Zbl0698.49001MR1042826
  4. GIAQUINTA, M., Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. Annals of Mathematics Studies, 105, Princeton University Press, 1983. Zbl0516.49003MR717034
  5. GIAQUINTA, M.- MODICA, G., Remarks on the regularity of the minimizers of certain degenerate functionals, Manuscripta Math., 57 (1986), 55-99. Zbl0607.49003MR866406
  6. GILBARG, D.- TRUDINGER, N. S., Elliptic Partial Differential Equations of Second Order, Grundlehren der mathematischen Wissenschaften224, Springer, second edition 1998. Zbl0562.35001
  7. HAMBURGER, C., Regularity of differential forms minimizing degenerate elliptic functionals, J. Reine Angew. Math., 431 (1992), 7-64. Zbl0776.35006MR1179331
  8. UHLENBECK, K., Regularity for a class of nonlinear elliptic systems, Acta Math., 138 (1977), 219-240. Zbl0372.35030MR474389

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.